How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65640
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Noticed pulsating/quivering on the far left side of my lower

Resolved Question:

Noticed pulsating/quivering on the far left side of my lower abdomen, as it curves around to the back. Sometimes moves to the front of the far left abdomen (near the waist) and can come with mild pain a bit further down than that (near the groin) and in the lower far left of the back. My digestion has been through a lot lately: amoxicilin, Sennakot. Could it just be unsettled, causing the spasms and pulses, or should I be concerned?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

It certainly can be diruption after taking the antibiotic.

Gas, in fact can cause such symptoms.

I would have your doctor examine it if it persists or if it becomes painful.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

DrRussMD and 3 other Medical Specialists are ready to help you